MAUDE Adverse Event Report: KARL STORZ SE & CO. KG BIOPSY AND GRASPING FORCEPS, 5 FR.

KARL STORZ SE & CO. KG BIOPSY AND GRASPING FORCEPS, 5 FR.
Model Number 26159UHW
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, when the clamp is inserted into the uterus for sampling, a piece of the jaw opening mechanism has been detached and lodged inside the patient.In both cases the fragment was recovered, and the intervention was completed, although with a delay of less than 30 minutes.Fortunately, the patients have not suffered any harm.No death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: the investigation of the returned product revealed that a connecting rivet has come loose in the joint on the distal side.In addition, at the transition from the luer to the shaft that the shaft has been bent by mechanical force.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
BIOPSY AND GRASPING FORCEPS, 5 FR.
Common Device Name
BIOPSY AND GRASPING FORCEPS, 5 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22161979
Report Number9610617-2025-00950
Device Sequence Number20649582
Product Code GCJ
UDI-Device Identifier04048551094495
UDI-Public04048551094495
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
040485510944
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26159UHW
Device Catalogue Number26159UHW
Device Lot NumberXL06
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer06/27/2025
09/23/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date07/25/2025
10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown